# SDR JJBA20250721081

- Difficulty date: July 9, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 RH FUSE BTW FR 35-41 SILL CORRODED. CF3, RH SILL BTW FR 35-41 BLENDED AND FOUND OUT OF LIMIT. CF3 RH FUSE BTW FR 35-41 SILL REPLACED
